Networks and Heterogeneous Media (NHM)

ISSN 1556-1801(print)
ISSN 1556-181X(online)

Current volume


Journal archive


Advanced Search

NHM offers a strong combination of three features: Interdisciplinary character, specific focus, and deep mathematical content. Also, the journal aims to create a link between the discrete and the continuous communities, which distinguishes it from other journals with strong PDE orientation.

NHM publishes original contributions of high quality in networks, heterogeneous media and related fields. NHM is thus devoted to research work on complex media arising in mathematical, physical, engineering, socio-economical and bio-medical problems.

  • AIMS is a member of COPE. All AIMS journals adhere to the publication ethics and malpractice policies outlined by COPE.
  • Publishes 4 issues a year in March, June, September and December.
  • Publishes online only.
  • Indexed in Science Citation Index-Expanded, ISI Alerting Services, CompuMath Citation Index, Current Contents/Physical, Chemical & Earth Sciences (CC/PC&ES), INSPEC, Mathematical Reviews, MathSciNet, PASCAL/CNRS, Scopus, Web of Science and Zentralblatt MATH.
  • Archived in Portico and CLOCKSS.
  • NHM is a publication of the American Institute of Mathematical Sciences. All rights reserved.

TOP 10 Most Read Articles in NHM, November 2017


Recognition of crowd behavior from mobile sensors with pattern analysis and graph clustering methods
Volume 6, Number 3,  Pages: 521 - 544,  2011

Daniel Roggen, Martin Wirz, Gerhard Tröster and Dirk Helbing

 Abstract       References       Full Text      Related Articles


Numerical network models and entropy principles for isothermal junction flow
Volume 9, Number 1,  Pages: 65 - 95,  2014

Gunhild A. Reigstad

 Abstract       References       Full Text      Related Articles


Constructing set-valued fundamental diagrams from Jamiton solutions in second order traffic models
Volume 8, Number 3,  Pages: 745 - 772,  2013

Benjamin Seibold, Morris R. Flynn, Aslan R. Kasimov and Rodolfo R. Rosales

 Abstract       References       Full Text      Related Articles


Liquidity generated by heterogeneous beliefs and costly estimations
Volume 7, Number 2,  Pages: 349 - 361,  2012

Min Shen and Gabriel Turinici

 Abstract       References       Full Text      Related Articles


Modeling opinion dynamics: How the network enhances consensus
Volume 10, Number 4,  Pages: 877 - 896,  2015

Marina Dolfin and Mirosław Lachowicz

 Abstract       References       Full Text      Related Articles


Computational models for fluid exchange between microcirculation and tissue interstitium
Volume 9, Number 1,  Pages: 135 - 159,  2014

Laura Cattaneo and Paolo Zunino

 Abstract       References       Full Text      Related Articles


Analysis of a system of nonlocal conservation laws for multi-commodity flow on networks
Volume 10, Number 4,  Pages: 749 - 785,  2015

Martin Gugat, Alexander Keimer, Günter Leugering and Zhiqiang Wang

 Abstract       References       Full Text      Related Articles


A model of riots dynamics: Shocks, diffusion and thresholds
Volume 10, Number 3,  Pages: 443 - 475,  2015

Henri Berestycki, Jean-Pierre Nadal and Nancy Rodíguez

 Abstract       References       Full Text      Related Articles


Analyzing human-swarm interactions using control Lyapunov functions and optimal control
Volume 10, Number 3,  Pages: 609 - 630,  2015

Jean-Pierre de la Croix and Magnus Egerstedt

 Abstract       References       Full Text      Related Articles


Opinion dynamics under the influence of radical groups, charismatic leaders, and other constant signals: A simple unifying model
Volume 10, Number 3,  Pages: 477 - 509,  2015

Rainer Hegselmann and Ulrich Krause

 Abstract       References       Full Text      Related Articles

Go to top